# SDR 08FDEA04796

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65253372
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, STA 720A, STR 18R, LIGHTNING STRIKE IN SKIN REPAIRED LIGHTING STRIKE IN SKIN STA 720A STR 18R IN ACCORDANCE WITH SRM 53-30-3 FIG 3 REPAIR CLASSIFIED A MAJOR REPAIR.
